# SDR DHL2006754501

- Difficulty date: May 15, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 61,652 hours, 30,725 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, STA 740 STRUCTURE IS CORRODED AT STR 27R.  REMOVED PANELS, REMOVED STIFFENER AND CLIPS, FABBED DOUBLER REPAIR 2 EACH DIM (13.5 X 3.5) (11 X 3.5).  HEAT TREATED, ALODINED PRIMED AND INSTALLED.  REINSTALLED PANELS AND CLIPS.  ALL WORK DONE IAW B727 SRM 51-30-2, 53-10-1 FIG 1, 51-10-6, 53-10-2 FIG 5, 51-40-4 FIG 1, AND 51-10-2 USING ER 2-37153-801-REV IR AND PO 5096301.
